# SDR SIMA200431503

- Difficulty date: November 3, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE GALLEY CENTER HAT BEAM WAS FOUND CORRODED.  REMOVED THE CORRODED GALLEY CENTER HAT BEAM.  INSTALLED NEW HAT BEAM IAW SRM.  (SW21200501161)
